Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Tetralysal "hair loss" side effect

Premium Questions

Dr. Praveen Rodrigues MD

? Can i use saw palmetto for long term say continuously for 2 year without such sexual side effects ... sexual side effects ? I am loosing the hairs with white bulb at the end , this is...

Dr. Bhagyalaxmi Nalaparaju MD

of minoxidil is preferable and safe or will it lead to some side effects.What is the permanent solution ...

Dr. Haleema MD

I am taking pantoprazole 40 mg twice a day., but I have noticed that i am losing more hair than usual. Is this a side effect, will my hair grow back once I the doctor tells me no more. ...

Dr.    Muhammad Sareer Khalil MD

Been taking pantoprazole for the past two weeks, but all the sudden I have been losing more hair than usual. What is going on? Can a dermatologist answer this. I have asked this question and the doctor said take adgain .

Dr. Rahul Kumar MD

Is hair loss a side effect of vidaza? I have been on 4 cycles and my hair has gone from curly to thin and straight...also was on Procrit once a week for several months. ...

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

Hi, I am 27 yrs, 5.7 , 58 Kgs. I have big hair loss problem, Specially my face beard. I came across Tugain as effective drug for hair growth. Can you recommend me a medicine to stop hair...

Dr. Ilyas Patel MD

Hi I am facing hair loss problem just on the upper portion of head. i took treatment from one ... was seeing some side effects and continuing use of arcalon. but still i am facing the issue not...

Dr. Siva Subramanian MD

Ecophane tablet or Minoxidil lotion . but I don t know which one is more effective and have less side effects ??? I would really appreciate if you can advise me Many thanks ...

Dr. Johny Chacko MD

will grow or not after taking that tablet.... Is it having any kind side effects?? ...

Dr. Harshit Bhachech MD

hi i am a healthy male of 22 years from Dhaka, Bangladesh, i am unmarried. i am facing hair loss from both side and slow hair growth in male pattern. i also have dandruff on scalp and itch ...

Mobile Questions and Answers

Dr. Diptanshu Das MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

Dr. Diptanshu Das MD

No, masturbation is unrelated to hair loss

Dr. Dhananjay Chavan MD

Hair loss is often a hereditary condition. For this there is no 'tablet'. If it is due to thyroid dysfunction or scalp infections, then treat that. It can be side effects of medicines. If your...